Admissible Sets and Structures: An Approach to Definability Theory

Springer Verlag (1975)
Abstract This article has no associated abstract. (fix it)
Keywords Admissible sets  Definability theory (Mathematical logic
Categories (categorize this paper)
Buy the book $44.90 used (67% off)   $2128.01 new    Amazon page
Call number QA9.B29
ISBN(s) 0387074511  
DOI 10.2307/2271957
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 25,683
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Logic in the Tractatus.Weiss Max - 2017 - Review of Symbolic Logic 10 (1):1-50.
Modality and Paradox.Gabriel Uzquiano - 2015 - Philosophy Compass 10 (4):284-300.
The Strength of Some Martin-Löf Type Theories.Edward Griffor & Michael Rathjen - 1994 - Archive for Mathematical Logic 33 (5):347-385.
Proof-Theoretic Analysis of KPM.Michael Rathjen - 1991 - Archive for Mathematical Logic 30 (5-6):377-403.

View all 77 citations / Add more citations

Similar books and articles
Definability in Well Quasi-Ordered Sets of Structures.Charles K. Landraitis - 1977 - Journal of Symbolic Logic 42 (2):289-291.
Infinitary Logic and Admissible Sets.Jon Barwise - 1969 - Journal of Symbolic Logic 34 (2):226-252.
A Spector-Gandy Theorem for cPCd(A) Classes.Shaughan Lavine - 1992 - Journal of Symbolic Logic 57 (2):478 - 500.
∑1 Definitions with Parameters.T. A. Slaman - 1986 - Journal of Symbolic Logic 51 (2):453 - 461.
The Pure Part of HYP(M).Mark Nadel & Jonathan Stavi - 1977 - Journal of Symbolic Logic 42 (1):33-46.
Anti-Admissible Sets.Jacob Lurie - 1999 - Journal of Symbolic Logic 64 (2):407-435.
HC of an Admissible Set.Sy D. Friedman - 1979 - Journal of Symbolic Logic 44 (1):95-102.

Monthly downloads

Added to index

2009-01-28

Total downloads

8 ( #476,249 of 2,143,808 )

Recent downloads (6 months)

1 ( #387,257 of 2,143,808 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums